A 21-year-old female asked:
Disclaimer

i haven't had my period for 42 days but i am on the depo-provera shot is that normal ?

2 doctor answers
Dr. Carolyn Thompson
27 years experience Obstetrics and Gynecology
Yes: Amenorrhea or no bleeding is a side effect of the depoprovera.
Answered on May 8, 2013
Dr. Jon Ahlstrom
29 years experience Obstetrics and Gynecology
Yes: It's normal not to have periods while on depo-provera.
Answered on May 8, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Unclear question: If you stop taking depo-provera then you would expect your menstrual cycle to return. It sounds like everything is proceeding normally.
1
1 thank
A 35-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Take pregnancy test: Your clear discharge may or may not be normal. However, if you've been engaging in unprotected sex off Depo-Provera and you're more than 4 weeks past ... Read More
A 20-year-old female asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
Probably: Depo-provera is known to cause irregular, breakthrough vaginal bleeding, so your description is a possibility. If you are in doubt or having more symp ... Read More
A female asked:
Dr. Brad Douglas
23 years experience Obstetrics and Gynecology
See below: I would highly suggest that you see your doctor because having a period is not normal for this - and you might benefit from using Lysteda or possible ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month